| Model Number |
PV-7-30-3D |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that the coil detached involuntarily.There were no abnormalities reported in relation to anatomy.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that the patient did not experience any symptoms related to the coil detaching involuntarily.The cause of the premature detachment was not determined.There were no detachment attempts.There was no kink/damage observed on the pushwire.The coil was not implanted in the intended location as it was attempted to detach unsuccessfully and then it detached inside the microcatheter.Medical/surgical intervention was not required due to coil implantation in an unintended location.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received clarified that the coil had been discarded at the time of the event.
Additional Manufacturer Narrative